# SDR SWAA2024040962901

- Difficulty date: March 13, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 750 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 750 RBL 14 FLOOR SUPPORT SPLICE REPAIR NUT PLATE CORRODED.   REPLACED ONLY NUT PLATE (1 E/A) AND FASTENERS (2 E/A) ON REPAIR T776025 AFT CARGO BS 750 RBL 14 FLOOR SUPPORT SPLICE REPAIR IAW SRM 51-40-02-OG-0 AND DWG 146A7501 SHEET 27 REV-.
